# SDR 2006UALA01574

- Difficulty date: August 11, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 42,408 hours, 15,330 cycles
- Engine: Iae V2527A5
- Engine time: 18,259 hours, 6,912 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT.  CREW WAS ABLE TO RELIGHT AND TURNBACK.  ENGINES RUNNING NORMAL.
